# SDR CALA0000102

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP CAP OF FLOORBEAM CORRODED ATSTA 720, LBL 60 TO RBL 60.  THE TOP CAP OF FLOORBEAM WAS REPLACED IAW TRAMCO  ENGINEERING DRAWING 95-030.
